Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

acnewhat?

Member
  • Total Reviews

    0
  • Content Count

    25
  • Joined

  • Last visited

Community Reputation

0 Neutral

About acnewhat?

  • Rank
    Junior Member
  • Birthday 03/04/1991

Profile Information

  • Gender
    Male
  • Location
    lala land
  1. Did anyone get shallow scars while they were on accutane? My acne has cleared up a little after one month and now I just have red marks and these shallow scars. My red marks have been fading at least 30% from the worst, but its still pretty severe.. I think that will eventually go away in a couple more months but has anyone who continued Accutane found that their skin got smoother? Like will some of the scars heal up and go away? My scars really aren't visible unless you are within 1-2feet of me
  2. yeah accutane does work like what lion said i see the black heads sticking out of my nose and a few fall off every day when i rub my nose, but i wouldn't recommend it if you didn't really have any acne other than blackheads
  3. so i have alot of red marks and blemishes and i recently saw two olay moisturizers, one is OLAY complete all day moisture cream and the other is OLAY active hydrating cream the difference is that complete has vitamin E and C and the active ingredients of 6% octinoxate and 3% zinc oxide which i heard was good for red marks i need verification. the other active hydrating cream claims to restore essential fluids to make the skin softer, smoother and supple; which one do YOU people prefer?
  4. well be careful of how much moisturizer you put when wearing makeup, moisturizer makes my face white so when i put concealer (which was slightly a shade darker than my skin tone, so you should think of that too) i looked slightly dark yet glowing at the same time! it was weird, so you have to remember to use less moisturizer and get a concealer that is the right skin tone
  5. hey blondie i had the exact thing happen to me, basically listen to what lamarr said before in this post, anti- histimines help when it happened to me my doctor took me off accutane for two weeks and gave me a couple of pills of XYZAL which is some anti allergy medication and soon it was gone and she put me back on it again, so ask your derm for that
  6. hi well i had a post about not having any red marks around the area of my jawline and where my beard grows a couple weeks ago but yet so much everywhere else especially upper cheeks and foreheads and asked if anyone could figure out why, and well no posts. but from another forum i found "if you're speaking of normal zits(pustules) those take about seven weeks until the inflammation is gone and until they pop. the redness they leave can stay there from weeks up to six months, sometimes longer.
  7. i have a two-three inch long scar from a gash on my arm i received 8 years ago. however within one to two years? probably less than one, the color of it turned extremely pale white and now you can't notice it unless i point it out to you
  8. hey im at day 10 of 20mg accutane too, but i have to ask, how did it help your red marks? not the overall face redness accutane gives but the red marks from past acne. cause i had alot before i started and im wondering how long it will be before they start fading
  9. so i have alot of acne and red marks on my face, but i noticed that on my cheeks there is a clear division. the top parts of my cheeks contain ALOT of redmarks but the bottom part around my jawline contains almost NONE. I am currently growing my beard out there but this has existed before that. does this mean its a certain type of acne? because i do not think its a coincidence that the top half of my cheeks are ridded in red marks and the area around my beard has literally none. Also the redmark
  10. http://www.medscape.com/viewarticle/533745 "Investigators in Israel conducted a prospective, observational, open-label study of isotretinoin in 638 patients with moderate acne. Patients were divided into two groups. Group 1 contained 495 patients aged 12 to 20 years with a 2:1 female:male ratio. Group 2 contained 122 patients aged 21 to 35 years with a 3.5:1 female:male ratio. All patients received 20 mg/day of isotretinoin for 6 months. Patients were evaluated every 2 months through unblinded
  11. lmao so true! as a muslim and having seen other muslims around the time of Ramadan, when they are fasting for a month they do end up looking healthier at the end, so i believe this might work too although just going on a water fast is scary, my parents say it helps cleanse your body of everything for a month
  12. i have apple cider vinegar, if i drink that but not apply any topically will that still help the red marks fade? or just "detox my liver"?
  13. I get something that looks like a flat change of a color and i have alot of these marks all over my face. if i look into a dark reflective surface they don't appear so they are extremely flat or something, are these hyperpigmentation marks? and i think i wanna cover them up using foundation, is that a good idea and has anyone tried it? also more permanent solutions to those marks would be better thanks
  14. i had something similiar 2 weeks after i started accutane, zinc and vitamin b, my pimples would never scab but now they always do i can only guess that it was the zinc because scabs are supposed to be the "afterfight" of your white blood cells and bad stuff, and zinc is supposed to put a boost on the immune system so maybe your immune system is just strong!! but yeah it blows when i sleep at night i have spots everywhere.... also i quit accutane around that time due to allergic reactions appar
  15. i took it for only two weeks and some zits did seem to go away, but then new ones one keep coming up and popping almost immediately and for some reason forming gigantic scabs, especially on my cheeks and foreheads, and my forehead seemed to get alot tighter and my eyes started to look like i've been crying (most of these symptoms happening around week2) i thought it was a part of the IB everyone always talks about but when i went to my dermatologist, she said it seems that i'm having an allergic
×